# SDR RAIA201311280001

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 33,722 hours, 31,029 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 & 2 LEAK DURING CLIMB, FOLLOWED QRH, LIGHT DID NOT GO OUT, RETURNED FROM FLIGHT.  MAINTENANCE INSPECTED AND RESECURED NR 8 DUCT AND CLAMP, OPS CHECKED GOOD.
